# SDR JR2R20160827193

- Difficulty date: August 27, 2016
- Submitted: August 27, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N427NV
- Make and model: Doug MD 83
- Aircraft serial: 49436
- Aircraft time: 58,613 hours, 43,932 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Part number: 5912285509
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN WINDOW RING PAN IS CRACKED A UPPER FWD FASTNER. REPAIRED LEFT CABIN WINDOW RING PAN IAW SRM 53-05 FIG 122.
